Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 16, 2021, 1:49 PM MDT for Baca County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2021, 1:49 PM MDT (19:49 UTC)
- Expired
- May 16, 2021, 2:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
County Baca County, CO
The radar
The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1470 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261
WWUS85 KPUB 161949
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
149 PM MDT Sun May 16 2021
COZ094-099-162015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
149 PM MDT Sun May 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR BACA AND SOUTHEASTERN LAS ANIMAS
COUNTIES UNTIL 215 PM MDT...
At 144 PM MDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from 14 miles northwest of Kenton
to near Two Buttes. Movement was northeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms. While uncertain, this activity may also eventually
produce a landspout or two this afternoon. A landspout is a tornado,
which is typically brief and weak, but would be capable of producing
damage. Continue to monitor the latest information from the National
Weather Service in Pueblo.
Locations impacted include...
Springfield, Walsh, Pritchett and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3714 10344 3760 10262 3743 10218 3700 10275
3700 10344
TIME...MOT...LOC 1944Z 244DEG 18KT 3704 10316 3749 10240
$$
CohenWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 16, 12:29 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 16, 12:29 PM MDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1229 PM MDT Sun May 16 2021 .UPDATE... Issued at 1205 PM MDT Sun May 16 2021 Continue to monitor for the potential for strong to severe storms this afternoon, along with the threat of burn scar flash flooding, specifically the Junkins and Spring Burn scars. Once again, the area has been in another period of weak ridging aloft today and providing somewhat more stable conditions. Do think this will change going into the afternoon, especially by mid to late afternoon as approaching energy moves overhead. Trends overall still suggest that strong to severe storms are possible over most of the area, however, a northerly cool push at the surface and just aloft may limit the severe threat north of HWY 50. Instability will likely not be as high here, Pikes Peak Region, but the shear will be the highest in this location today. So, while the threat of severe storms may not be quite as high, still can't rule out an isolated strong/severe storm. To the south of the boundary, and especially closer to the CO/NM/OK borders, instability should continue to build in this more moist environment. Focus along surface trough/dry line looks to be highest here, and think thunderstorm development should occur by around mid afternoon. While instability will be increasing, flow aloft and bulk shear look to be rather weak. So, organized development does not appear likely, but with strong to severe development still possible. Will need to keep an eye on the HWY 50 corridor going east through the plains and to the CO/KS border this evening, where instability and shear look to be the highest/most balanced. Given this setup, think this location will likely have the highest threat of severe storms, large hail and damaging winds. The tornado threat looks low at this time, but given the surface trough in place, can't rule out some enhancement to the low level helicity fields that could support a weak tornado. Lastly, the northerly push has provided moist upslope flow right into the burn scars, Junkins and Spring. While the threat does not appear overly high, can't rule out development along these burn scars given the setup. This is especially as the instability axis will be pushed right into the Junkins burn scar. && .SHORT TERM...(Today and tonight) Issued at 354 AM MDT Sun May 16 2021 ...Locally heavy rain and marginal severe thunderstorm activity over parts of the region are the main concerns this afternoon and evening... Currently... It was rather moist across most of the region this morning. Dewpts were in the 40s to mid 50s across all of the plains, and this moisture extended into the upper Ark Rvr valley as dewpts were in the 30s and 40s in Buena Vista and Salida. Even the San Luis valley was showing a bit of improvement in the llvl moisture as dwpts were in the 30s. the SW mtns were still quite dry with teens/L20s for dwpts. Patchy low clouds were noted in several areas, mainly in Pueblo and El paso county areas, and some of these clouds were pushing into Fremont county. Otherwise most of the plains was clear. Some high based echoes were noted over the mtns and valleys, otherwise it was dry. On the large scale, a large upper low was noted clearly in the water vapor imagery, and was centered over central CA. This system was affecting the weather over the western half of the CONUS, and will be our primary wx-maker during the next few days as it moves slowly east. Today and Tonight Subtle synoptic forcing will be the main driving mechanisms for potential active weather for the next 24 hours. Winds aloft overall are rather meager. A weak short wave at mid levels along with quite a bit of (likely) realized instability (~2000 CAPE) is expected to allow for a Mesoscale Convective Vorticity (MCV) center to develop over east central CO late this afternoon and evening. This system is expected to enhance the low level wind fields and associated convergence over the greater Palmer Divide area, and this is where I anticipate the greatest potential for stronger thunderstorm activity to develop later on today. SPC has pretty much all of the eastern plains in slight risk, and this is reasonable given the widespread large amounts of CAPE, but believe greatest potential will be over the Palmer Divide. Based on the above reasoning, the greatest potential for strong to marginal severe storms (forced by the MCV), will be generally north and east of line from Ft Carson to La Junta and then down towards Springfield. The best potential for strong to marginal severe storms will be mid to later afternoon over the greater Pikes Peak Region (PPR), and then eastward over areas N of US 50 this evening. Activity is likely going to linger through the night and have kept 30 pops ongoing into the early morning hours. For the mtns...SW mtns will remain dry. Some of the moisture has pushed further west into the mtns and high valleys (near 50F dewpt in Salida at 3 AM), so burn scar flooding potential is likely going to be on the increase this afternoon. .LONG TERM...(Monday through Saturday) Issued at 354 AM MDT Sun May 16 2021 Main Points: 1) Higher end flash flood risk for burn scars on Monday afternoon. Flash flood risk remains for Tuesday and Wednesday afternoon, as well. 2) Severe risk over the plains on Monday and Tuesday afternoon. Marginally severe over the adjacent plains, but a better chance for severe storms over the far eastern plains. Landspouts are possible over the plains on Tuesday afternoon. 3)Critical fire weather conditions possible Thursday - Saturday over the San Luis Valley 4)Dry line thunderstorms possible Thursday - Saturday (best chance Friday and Saturday) over the far eastern plains. Monday: The upper level low is expected to reach the four corners region by Monday afternoon, which will emit intermittent shortwaves over southern Colorado throughout the day. The surface to 700hPa winds are expected to be from east-northeast over the plains, which taps into recycled low level moisture from the east which ultimately advects moisture towards the mountains. The result from the shortwaves being emitted from the closed upper low and the moist advection in the low level towards the mountains will be widespread thunderstorm development. The concerning part is that the upper level steering from is relatively weak and is expected to be from the south, which will lead to thunderstorms anchored to the mountains. PWAT analysis shows dry air being advected towards the western half of Colorado, which will increase lapse rates over the mountains and in-turn increase CAPE values. So to finish painting the synoptic-mesoscale picture, the mountains are expected to have ample low level moisture, dry mid-levels that increase lapse rate and therefore CAPE values (1000-1500 J/kg), and the steering flow is weak and is oriented to be from the south-southeast, therefore Monday looks to be an above average day for burn scar flash flooding and heavy mountain rains. A potential issue with that outcome could be the amount of hail in the storms decreasing rainfall amounts which could lead to deceiving reflectivity via volume scans. There is also a severe risk over the eastern plains for Monday afternoon. Analyzing model skew-T diagrams over the far eastern plains shows around 1000-1500 J/kg of sfc- based CAPE, LCLs around 5kft, and a fairly straight hodograph, which would infer support for splitting supercells if convection initiation occurs over that region. The main uncertainty would be how much daytime heating would actually occur to enhance CAPE values / help erode the boundary layer. Cloud cover looks probable throughout the morning which may lead to underachieving maximum temperatures. Further east, CAPE values are lower, around 500-1000 J/kg, due to a more moist mid-level which leads to lower lapse rate (near moist adiabatic). So overall, marginally severe pulse/multicell thunderstorms are expected to develop over the plains and are expected to propagate into the better environment over the eastern plains (pending on how hot it will get), which could lead to splitting supercell development favoring right moving cells (since there is a slight concavity of the hodograph in the upper levels). Main hazards over the adjacent plains will be 1" hail and 60 mph winds and the main hazards over the eastern plains will be 1.5 - 2" hail and 60-70 mph, with a low end chance for a weak tornado. Tuesday: Tuesday looks to be a sleeper severe weather set-up over the eastern plains. The upper level low is expected to propagate over southeastern Colorado to northern New Mexico during the afternoon. The colder airmass associated with the upper level closed low will create high lapse rates and the low levels will still be advecting recycled moisture from the east, which creates a high CAPE (1200 - 1800 J/kg) environment over the eastern plains. The shear profile isn't all that impressive, but a boundary created from thunderstorm induced outflow winds and synoptic easterly over the plains could create enhanced low-level vorticity, leading to locally strong-to- severe thunderstorms and maybe a strong landspout over the plains. In addition to yet another severe day, there is the risk for flash floods over the burns scars due to very weak winds aloft blowing thunderstorms to anchor in place over the mountain top instability. Wednesday through Saturday: Wednesday is expected to be less active over the plains, but does once again pose another flash flood risk over the burn scars. CAPE values are less than the previous days, but the steering flow is weak, so slow moving thunderstorms are expected over the mountains. Not to be outdone by the earlier days in the week, another upper level low reaches the Great Basin by Thursday afternoon, which will result in the potential for critical fire weather conditions over the San Luis Valley and a dry line set-up for severe weather over the far eastern plains for Thursday Friday, and Saturday afternoon. The best instability over the eastern plains would be Friday and Saturday afternoon and is dependent on how far west the moisture gradient develops. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1205 PM MDT Sun May 16 2021 Another active period across the TAF sites, mainly COS and PUB, where showers and thunderstorms are once again possible. For ALS, VFR and dry conditions are expected. Radar imagery already showing shower and thunderstorm development and this will continue into the afternoon and evening. Development over PUB and COS may be later this afternoon, possibly first impacting PUB and then COS soon after. A period of showers with embedded thunder is then possible going into early evening. Confidence is low by mid to late evening with overall precip trends, but it's possible that precip may persist longer into the evening. Ceilings will remain mostly VFR, though MVFR ceilings develop later tonight into early Monday morning and will likely remain in place through the end of the period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RODRIGUEZ SHORT TERM...HODANISH LONG TERM...SKELLY AVIATION...RODRIGUEZ
Hazardous weather outlook, May 16, 12:57 PM MDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1257 PM MDT Sun May 16 2021 COZ058>089-093>099-171900- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1257 PM MDT Sun May 16 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few strong to severe thunderstorms are once again expected to occur across the plains this afternoon and evening. Although all of the plains will have a chance for isolated severe storms, the overall highest chance will generally be along and east of a line from Pueblo to Kim. Wind gusts to 60 mph and hail up to 1.5 inches in diameter will be possible. A brief tornado cannot be ruled out. In addition to the severe weather threat, locally heavy rain will also be possible with the stronger storms. Moisture has increased in the mountains during the last 24 hours, and this will increase the risk for burn scar flooding in the mountains this afternoon, especially the Junkins and Spring burn scars. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe thunderstorms are possible over the plains on Monday and Tuesday. Main risks will be large hail and gusty winds on both afternoons with a low risk for weak tornados. Strong to severe storms are also possible on Thursday through Saturday over the far eastern plains. Flash flooding is possible Monday through Wednesday over the Spring, Junkins, Decker, and Hayden Pass burn scars. Monday looks to be the best set up for burn scar flash flooding. Critical fire weather conditions are possible Thursday through Saturday over the San Luis Valley. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the entire region. RODRIGUEZ/27
In the hours before
Special weather statement, May 16, 1:14 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Pueblo CO 114 PM MDT Sun May 16 2021 COZ081-161930- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 114 PM MDT Sun May 16 2021 ...SPECIAL WEATHER STATEMENT... At 113 PM MDT, Doppler radar was tracking a strong thunderstorm over Woodland Park, or 18 miles northwest of Colorado Springs. This storm was nearly stationary. Pea size hail and wind gusts of 30 to 35 mph will be possible with this storm. Locations impacted include... Woodland Park. LAT...LON 3902 10513 3907 10502 3899 10498 3894 10509 TIME...MOT...LOC 1913Z 358DEG 0KT 3902 10506 Cohen
Special weather statement, May 16, 1:33 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Pueblo CO 133 PM MDT Sun May 16 2021 COZ081-162000- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 133 PM MDT Sun May 16 2021 ...SPECIAL WEATHER STATEMENT... At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near Woodland Park, or 19 miles northwest of Colorado Springs, moving north at 5 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Woodland Park. LAT...LON 3900 10498 3903 10513 3913 10510 3913 10493 TIME...MOT...LOC 1933Z 196DEG 5KT 3905 10507 Cohen
Special weather statement, May 16, 1:49 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
149 PM MDT Sun May 16 2021
COZ094-099-162015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
149 PM MDT Sun May 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR BACA AND SOUTHEASTERN LAS ANIMAS
COUNTIES UNTIL 215 PM MDT...
At 144 PM MDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from 14 miles northwest of Kenton
to near Two Buttes. Movement was northeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms. While uncertain, this activity may also eventually
produce a landspout or two this afternoon. A landspout is a tornado,
which is typically brief and weak, but would be capable of producing
damage. Continue to monitor the latest information from the National
Weather Service in Pueblo.
Locations impacted include...
Springfield, Walsh, Pritchett and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3714 10344 3760 10262 3743 10218 3700 10275
3700 10344
TIME...MOT...LOC 1944Z 244DEG 18KT 3704 10316 3749 10240
CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 6:04 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| May 15, 6:16 PM MDT | Special Weather Statement | PUB | Prowers | 29 min |
| May 15, 6:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| May 15, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 64 min |
| May 15, 6:49 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| May 15, 6:52 PM MDT | Special Weather Statement | PUB | Bent | 53 min |
| May 15, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 64 min |
| May 15, 6:58 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| May 15, 7:01 PM MDT | Tornado Warning | PUB | Bent | 17 min |
| May 15, 7:29 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| May 15, 7:33 PM MDT | Special Weather Statement | PUB | Baca | 57 min |
| May 15, 7:57 PM MDT | Special Weather Statement | PUB | Kiowa | 18 min |
| May 15, 8:00 PM MDT | Special Weather Statement | PUB | Prowers | 30 min |
| May 15, 8:11 PM MDT | Special Weather Statement | PUB | Kiowa | 49 min |
| May 15, 8:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| May 15, 8:59 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| May 15, 9:31 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| May 15, 10:00 PM MDT | Special Weather Statement | PUB | Kiowa | 45 min |
| May 16, 1:14 PM MDT | Special Weather Statement | PUB | Teller | 16 min |
| May 16, 1:33 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| May 16, 1:51 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| May 16, 2:14 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| May 16, 2:17 PM MDT | Special Weather Statement | PUB | Teller | 13 min |
| May 16, 2:19 PM MDT | Special Weather Statement | PUB | Las Animas | 11 min |
| May 16, 2:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| May 16, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| May 16, 2:44 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| May 16, 2:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| May 16, 2:58 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| May 16, 3:01 PM MDT | Special Weather Statement | PUB | Huerfano | 14 min |
| May 16, 3:02 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 16, 3:14 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| May 16, 3:15 PM MDT | Special Weather Statement | PUB | Custer | 30 min |
| May 16, 3:17 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| May 16, 3:18 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| May 16, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 51 min |
| May 16, 3:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 16, 3:35 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| May 16, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 51 min |
| May 16, 3:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| May 16, 3:51 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| May 16, 3:52 PM MDT | Special Weather Statement | PUB | Las Animas | 53 min |
| May 16, 3:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| May 16, 4:03 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| May 16, 4:08 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| May 16, 4:13 PM MDT | Tornado Warning | PUB | Crowley | 32 min |
| May 16, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 55 min |
| May 16, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 28 min |
| May 16, 4:22 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| May 16, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 68 min |
| May 16, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 64 min |
| May 16, 4:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 68 min |
| May 16, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 78 min |
| May 16, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 62 min |
| May 16, 4:48 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 42 min |
| May 16, 4:49 PM MDT | Flash Flood Warning | PUB | Pueblo | 88 min |
| May 16, 4:59 PM MDT | Tornado Warning | PUB | Crowley | 46 min |
| May 16, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 18 min |
| May 16, 5:26 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| May 16, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 31 min |
| May 16, 5:33 PM MDT | Tornado Warning | PUB | Kiowa | 42 min |
| May 16, 5:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 63 min |
| May 16, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 61 min |
| May 16, 5:48 PM MDT | Special Weather Statement | PUB | Crowley | 42 min |
| May 16, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 38 min |
| May 16, 5:56 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.